| Model Number |
CNA0T5 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported that during an intraocular lens (iol) implant procedure, it was noted that the implant remained stuck in the injector.No consequence for the patient.Unspecified back-up lens used to complete the procedure without any problem.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in d.9., h.3., h.6.And h.11.The product was returned for analysis and the reported complaint could not be observed.Iol was not returned.Only the device was returned.The device was returned loose in the carton.The lock-out assembly has been removed.Viscoelastic is observed in the device.The plunger has been advanced outside of the nozzle.The part of the plunger outside of the nozzle is bent, this could possibly be due to the device being returned loose in the carton.Iol was not returned.The product investigation could not identify the root cause for the reported complaint "implant remained stuck in the injector" as the lens was not returned.Only the device was returned for evaluation.Due to this, we are unable to confirm the lens and the plunger position for advancement and determine a root cause.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).